# SDR F3LA200100042

- Difficulty date: March 10, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 48,134 hours, 31,422 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Pressurize Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED PRESSURIZATION SYSTEM WARNING HORN SOUNDED AT 14000 FT AND OXYGEN MASKS DROPPED.  AIRCRAFT RETURNED TO DEN WITHOUT INCIDENT.  PERFORMED OPERATIONAL TEST OF PRESSURIZATION CONTROL SYSTEM PER MM 21-31-0 AND FOUND NO DISCREPANCIES.  SERVICED CREW OXYGEN PER MM 12-15-21.  REPLACED PASSENGER OXYGEN BOTTLE PER MM 12-15-21.  CLEANED AND STOWED CABIN OXYGEN MASKS PER MM 35-21-59 AND 35-21-52.  SERVICED THREE PORTABLE CABIN OXYGEN BOTTLES PER MM 12-15-21.  AS A PRECAUTIONARY PROCEDURE, PRESSURIZED AIRCRAFT TO 4 PSI DIFFERENTIAL PRESSURE WITH NO PROBLEMS NOTED.
